MAUDE Adverse Event Report: SIMPLIVIA HEALTHCARE LTD. CHEMFORT; ONGUARD2 BAG ADAPTOR SP WITH ULTRASITE

SIMPLIVIA HEALTHCARE LTD. CHEMFORT; ONGUARD2 BAG ADAPTOR SP WITH ULTRASITE
Catalog Number 412146
Medical Device Problem Codes Disconnection (1171); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Onguard®2 cstd bag adaptor sp with ultrasite, the tubing adjacent to the needle-free valve came apart.

Brand Name
CHEMFORT
Common Device Name
ONGUARD2 BAG ADAPTOR SP WITH ULTRASITE
Manufacturer (Section D)
SIMPLIVIA HEALTHCARE LTD.
eli horovitz 1
north industrial zone
kiryat shmona, hazafon 11018 01
IS  1101801
Manufacturer (Section G)
SIMPLIVIA HEALTHCARE LTD
eli horovitz 1
kiryat shmona, 11018 01
IS   1101801
Manufacturer Contact
shay shaham
eli horovitz 1
north industrial zone
kiryat shmona, hatzafon 11018-01
IS   1101801
MDR Report Key21985049
Report Number9611423-2025-00002
Device Sequence Number8312540
Product Code ONB
UDI-Device Identifier37290115921466
UDI-Public37290115921466
Combination Product (Y/N)N
PMA/510(K) Number
K201142
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number412146
Device Lot NumberUBB530
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/17/2025
Initial Report FDA Received Date05/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/31/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown